# SDR SWIA202161723

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE #3 ON HORIZONTAL STABILIZER AT BL55.8865 HAS 2 CHAFED AREAS     (C-CHECK RO 10/8/2021)    REMOVED CHAFE FROM RH ELEVATOR HINGE #3 ON HORIZONTAL STABILIZER AT BL55.8865  REF MHIRJ REO 601R-55-11-695 REV - - DATED 2021-09-03 FOR DETAILS SEE ATTACHED CONTINUATION CARD  COMPLIED WITH 51-900-1003-SKY
